# SDR AALA201912109015

- Difficulty date: December 6, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 17,850 hours, 2,140 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Faulty
- Location: L2 Slide Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 SLIDE COVER LOOSE. MAINTENANCE REPLACED SOUTHCO LATCHES ON L2 SLIDE COVER PER AMM 52-11-24-03A.
